Czechoslovak Mathematical Journal

, Volume 49, Issue 4, pp 673–682 | Cite as

On The Tauberian constant in the Ikehara theorem

  • Jiří Čížek
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Chandrasekharan K.: Introduction to Analytic Number Theory. Springer Verlag, 1968.Google Scholar
  2. [2]
    Olzek J.: On the proof of the prime number theorem. Čas. pěst. mat. 106 (1981), 395–401.Google Scholar
  3. [3]
    Rudin W.: Real and Complex Analysis. New York, 1974.Google Scholar
  4. [4]
    Subchankulov M.A.: Tauberovy teoremy s ostatkom. Nauka, Moskva, 1976.Google Scholar
  5. [5]
    Walfisz A.: Weyl'sche Exponentialsummen in der neuere Zahlentheorie. Berlin, 1963.Google Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 1999

Authors and Affiliations

  • Jiří Čížek
    • 1
  1. 1.Department of MathematicsUniversity of West BohemiaPlzeňCzech Republic

Personalised recommendations